# SDR QXEA2017022000067

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 23,150 hours, 24,753 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED FOR 15 SECONDS AFTER MAIN LANDING GEAR COMPLETED NORMAL CYCLE.  AFTER 15-20 SECONDS OF NOSE RED ILLUMINATED, NOSE GREEN ILLUMINATED AND RED EXTINGUISH. PERFORMED RETRACTION & EXTENSION OF THE NOSE LANDING GEAR IAW 32-31-00-867-802, FOUND FAULT CODE "NGDRCL NEAR GAP TO SMALL"ON PSEU. NGDCL IN PSEU INDUCTANCE SHOWED 10.3 MH, RIGGED NGDRCL PROXIMITY SENSORS IAW 32-61-06-830-801 & 32-61-00-280-801, NOSE GEAR "RED" UNSAFE LIGHT DID NOT REMIAN ILLUMINATED FOR 15 SECONDS AFTER MAIN LANDING GEAR COMPLETED NORMAL CYCLE. NO FAULTS FOUND IN PSEU. RETURNED TO SERVICE.
